# SDR QMLA2017101017105

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N247SM
- Make and model: Bell 407
- Aircraft serial: 53176
- Aircraft time: 8,876 hours, 27,321 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A5877
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TAIL ROTOR BLADE CRACKED AT DRAIN HOLE DURING AAIP INSPECTION
